# SDR 9JLA2020120219223

- Difficulty date: November 29, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N44CD
- Make and model: Cessna 560XL
- Aircraft serial: 5605624
- Aircraft time: 5,157 hours, 4,449 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216011
- Part serial: 2085
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT WHILE TAXIING THE AIRCRAFT THE BRAKES ARE CATCHING AND SNAPPING.  IT WAS DETERMINED THAT THE THE RIGHT BRAKE WAS WORN AND REQUIRED TO BE REPLACED.  THE MAINTENANCE VENDOR REMOVED AND REPLACED THE RIGHT BRAKE WITH AN OVERHAULED UNIT.
